# SDR HEEA085027

- Difficulty date: February 28, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N31801
- Make and model: Bell 206L-3
- Aircraft serial: 51074
- Aircraft time: 17,736 hours
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Part number: MS211536
- Condition: Worn
- Location: Rod Assy
- Component: Rod Assy
- Component part number: 206011725001
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR HEAD CONTROL ROD HAS A WORN BEARING. SCRAPPED.
